# SDR 0002342292

- Difficulty date: June 5, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N292US
- Make and model: Boeing 727251
- Aircraft serial: 21503
- Aircraft time: 56,189 hours, 36,462 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Web
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK FOUND SEVERAL FASTENERS PULLED THROUGH RT ELEVATOR INBOARD CLOSURE WEB.  REPAIRED PER EA 22-175173.
